Ramsey-minimal graphs for forests

Stefan A. Burr, P. Erdős, R. J. Faudree, C. C. Rousseau, R. H. Schelp

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

It is shown in this paper that the pair (G,H) is Ramsey infinite when both G and H are forests, with at least one of G or H having a non-star component. In addition, an infinite subfamily of R(Pn, Pn) is constructed.

Original languageEnglish
Pages (from-to)23-32
Number of pages10
JournalDiscrete Mathematics
Volume38
Issue number1
DOIs
Publication statusPublished - 1982

Fingerprint

Graph in graph theory

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Burr, S. A., Erdős, P., Faudree, R. J., Rousseau, C. C., & Schelp, R. H. (1982). Ramsey-minimal graphs for forests. Discrete Mathematics, 38(1), 23-32. https://doi.org/10.1016/0012-365X(82)90165-0

Ramsey-minimal graphs for forests. / Burr, Stefan A.; Erdős, P.; Faudree, R. J.; Rousseau, C. C.; Schelp, R. H.

In: Discrete Mathematics, Vol. 38, No. 1, 1982, p. 23-32.

Research output: Contribution to journalArticle

Burr, SA, Erdős, P, Faudree, RJ, Rousseau, CC & Schelp, RH 1982, 'Ramsey-minimal graphs for forests', Discrete Mathematics, vol. 38, no. 1, pp. 23-32. https://doi.org/10.1016/0012-365X(82)90165-0
Burr, Stefan A. ; Erdős, P. ; Faudree, R. J. ; Rousseau, C. C. ; Schelp, R. H. / Ramsey-minimal graphs for forests. In: Discrete Mathematics. 1982 ; Vol. 38, No. 1. pp. 23-32.
@article{d898a89ac7e040e9a3e34f9642716cfe,
title = "Ramsey-minimal graphs for forests",
abstract = "It is shown in this paper that the pair (G,H) is Ramsey infinite when both G and H are forests, with at least one of G or H having a non-star component. In addition, an infinite subfamily of R(Pn, Pn) is constructed.",
author = "Burr, {Stefan A.} and P. Erdős and Faudree, {R. J.} and Rousseau, {C. C.} and Schelp, {R. H.}",
year = "1982",
doi = "10.1016/0012-365X(82)90165-0",
language = "English",
volume = "38",
pages = "23--32",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - Ramsey-minimal graphs for forests

AU - Burr, Stefan A.

AU - Erdős, P.

AU - Faudree, R. J.

AU - Rousseau, C. C.

AU - Schelp, R. H.

PY - 1982

Y1 - 1982

N2 - It is shown in this paper that the pair (G,H) is Ramsey infinite when both G and H are forests, with at least one of G or H having a non-star component. In addition, an infinite subfamily of R(Pn, Pn) is constructed.

AB - It is shown in this paper that the pair (G,H) is Ramsey infinite when both G and H are forests, with at least one of G or H having a non-star component. In addition, an infinite subfamily of R(Pn, Pn) is constructed.

UR - http://www.scopus.com/inward/record.url?scp=49049136898&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49049136898&partnerID=8YFLogxK

U2 - 10.1016/0012-365X(82)90165-0

DO - 10.1016/0012-365X(82)90165-0

M3 - Article

VL - 38

SP - 23

EP - 32

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1

ER -